Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/12204
Title: On characterizations of proper efficiency for nonconvex multiobjective optimization
Authors: Huang, XX
Yang, XQ 
Keywords: Multiobjective optimization
Properly efficient solution
Stability
Multicriteria discrete time optimal control
Issue Date: 2002
Publisher: Kluwer Academic Publ
Source: Journal of global optimization, 2002, v. 23, no. 3-4, p. 213-231 How to cite?
Journal: Journal of global optimization 
Abstract: In this paper, nonconvex multiobjective optimization problems are studied. New characterizations of a properly efficient solution in the sense of Geoffrion's are established in terms of the stability of one scalar optimization problem and the existence of an exact penalty function of a scalar constrained program, respectively. One of the characterizations is applied to derive necessary conditions for a properly efficient control-parameter pair of a nonconvex multiobjective discrete optimal control problem with linear constraints.
URI: http://hdl.handle.net/10397/12204
ISSN: 0925-5001
EISSN: 1573-2916
DOI: 10.1023/A:1016522528364
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

WEB OF SCIENCETM
Citations

11
Last Week
0
Last month
0
Citations as of Aug 14, 2017

Page view(s)

29
Last Week
0
Last month
Checked on Aug 20, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.